Stufey (stufey) wrote in vaginapagina,
Stufey
stufey
vaginapagina

Reaction to Gentian Violet?

So I had a Yeast infection that started a week and a half ago, right after my period...
I took 3 pills of Diflucan 1 every other day (finished yesterday) I also used Gentian Violet, oral acidophilus and then gynelotrimin cream as well as wearing no panties...
I'm pretty sure the infection is gone, but my labia and the under part of my clitoris are still red and inflamed and very uncomfortable feeling. I didn't have the redness until after I used the Gentian Violet, it almost looks like it created some sores? what do I put on it now?
I tired hydracortisone cream and it did nothing... I just don't know what else to do..
I have a doc appt next week. But it's just for my annual.

HELP! has anyone else had a reaction like this?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments